Advertisement

Algebraic curves with an infinite automorphism group

  • V. L. Popov
Article

Abstract

Irreducible algebraic curves X (not necessarily smooth and complete) for which the group Aut X of biregular automorphisms is infinite are classified. Applications of the results obtained to the theory of algebraic transformation groups are given.

Keywords

Automorphism Group Transformation Group Algebraic Curf Algebraic Transformation Algebraic Transformation Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. Rosenlicht, “Equivalence relations on algebraic curves,” Matematika,5, No. 1, 3–31 (1961).Google Scholar
  2. 2.
    J.-P. Serre, Groupes Algébriques et Corps de Classes, Hermann, Paris.Google Scholar
  3. 3.
    H. Sumihiro, “Equivariant completion. I,” J. Math. Kyoto Univ.,14, 1–28 (1974).Google Scholar
  4. 4.
    W. J. Haboush, “Reductive groups are geometrically reductive,” Ann. Math.,102, 67–83 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • V. L. Popov
    • 1
  1. 1.Moscow Institute of Electrical EngineeringUSSR

Personalised recommendations